# SDR ASOA201705163176

- Difficulty date: May 16, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 35,798 hours, 28,093 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A SUSPECTED FUEL LEAK FROM MID RIGHT WING ON CLIMBOUT. MAINTENANCE FOUND FLAP VALVE AT RIB 19 ON RIGHT WING DAMAGED. THE FLAP VALVE WAS REPLACED IAW 28-11-04. LEAK CHECKED GOOD.
